MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5191573
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported issues with 5 infusion sets that did not stick well.She was not receiving insulin due to bent cannula and was subsequently hospitalized due to high blood glucose and diabetic ketoacidosis.Her blood glucose value at the time of the event was 243 mg/dl.She was admitted into the emergency and stayed there for 5 hours.Her blood glucose level when she arrived at the emergency was 527 mg/dl and 300 mg/dl when she left the emergency.The patient had ketones and the health care professional identifies the ketone level as dangerous.The infusion set had been in use for 1.5 days.The patient received insulin drip as the treatment and this resolved the issue.She was hospitalized for 2 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8534553
Report Number3003442380-2019-01193
Device Sequence Number1744432
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191573
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1